Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

The Behavior of a Firm Subject to Stochastic Regulatory Review: Correction

Alvin K. Klevorick
The Bell Journal of Economics and Management Science
Vol. 5, No. 2 (Autumn, 1974), pp. 713-714
Published by: RAND Corporation
DOI: 10.2307/3003133
Stable URL: http://www.jstor.org/stable/3003133
Page Count: 2
  • Read Online (Free)
  • Download ($24.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Abstract

In the following note the author supplies corrections for Lemmas 1 and 2 which appeared in his earlier article in this Journal. The revised Lemmas can be used to correct his original proof of Theorem 2.

Page Thumbnails

  • Thumbnail: Page 
713
    713
  • Thumbnail: Page 
714
    714